# SDR GTIA2023030937019

- Difficulty date: March 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 18,432 hours, 8,049 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL REPORTED BY FA C,B AND D ABOUT 10NM PRIOR TO LANDING IN FLL-PER TSM 05-50-00-810-831A RAN ENG 1 TO CONFIRM NO MORE SMELL IN CABIN. REF LP 3043582-2 FOR LOCKOUT OF PACK 2
